# SDR R29R2010001

- Difficulty date: August 19, 2010
- Submitted: August 24, 2010
- Operation: General aviation
- Aircraft: N813FK
- Make and model: Bell 412EP
- Aircraft serial: 36388
- Aircraft time: 1,833 hours, 1,951 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300 HR, PART B INSP, IT WAS DISCOVERED THAT THE SUPPORTS (PN205-030-889-015) WERE FOUND CRACKED.  2 OTHER ACFT IN THE FLEET WERE CHECKED AND FOUND TO HAVE WORKING RIVETS IN THE SAME LOCATION. THIS CAUSES PLAY IN THE ELEVATORS AND IF LEFT UNDETECTED, COULD CAUSE FAILURE OF THE ELEVATOR SUPPORT AND SUBSEQUENT LOSS OF THE ELEVATOR.  MFG HAS AN OPTIONAL TECH BULLETIN (412-08-214) ON THE SUBJECT, BUT CONSIDERING THE SERIOUS NATURE OF THE SUPPORTS, BELIEVE THAT THIS TECH BULLETIN SHOULD BE CONSIDERED AN ALERT SB IF NOT ELEVATED TO AN AD.
